Article

NPK Biofertilizer Poisoning and its Management: A Case Report

Sarvajeet Khare1, Nishi Sheth1★, Zeeshan Ali3, Naveen Sharma2, Jitendra Vaghasiya4★ Corresponding author

  1. 1Sumandeep Vidhyapeeth, Piparia, Vadodara, Gujarat, INDIA.
  2. 2Amity institute of Pharmacy, Amity University ,Gwalior, Madhya Pradesh, INDIA.
  3. 3Krupanidhi College of Physiotherapy, Affiliated to Rajiv Gandhi University of Health Sciences, Bangalore, Karnataka, INDIA.
  4. 4Parul institute of Pharmacy, Parul University, Vadodara, Gujarat, INDIA.

CORRESPONDENCE

Nishi Sheth

Sumandeep Vidhyapeeth, Piparia, Vadodara, Gujarat, INDIA.

nishisheth72@gmail.com

Received: 21-04-2022; Revised: 30-05-2022; Accepted: 13-06-2022.

Volume 14, Issue 3 · pp. 345–346 · PUBLISHED · DOI: 10.5530/jyp.2022.14.69

View on JYP original site ↗

ABSTRACT

NPK Biofertilizer are used for agricultural purpose to increase the crop yield. If swallowed in small amount they are poisonous and harmful to human health. Containing certain macronutrients such nitrogen, phosphorous and potassium can cause severely ill effects in the body and lead to life threating conditions. A 22-year-old female patient came to emergency ward with the complaints of abdominal pain with burning sensation, nausea, dizziness and giddiness. poisonous intoxication was removed out by gastric lavage. Patient was treated with includes inj. Ceftriaxone (1g) IV 12 hourly used as infection prophylaxis, Inj NS. 0.9%+ 3 ampule optineuron IV 12 hourly for rehydration, Inj. Pantoprazole (40) IV 12 hourly as antacid, Inj Emset 4cc IV 12 hourly as anti-emetic and Inj. Atropine 1 ampule as an antidote. Here there is case report of NPK Biofertilizer poisoning describing the severity and timely related treatment intoxication with poisonous substance.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Khare, S., Sheth, N., Ali, Z., Sharma, N., & Vaghasiya, J. (). NPK Biofertilizer Poisoning and its Management: A Case Report. Journal of Young Pharmacists, 14(3), 345–346. https://doi.org/10.5530/jyp.2022.14.69